@article{RSMUP_1991__85__119_0, author = {Facchini, Alberto}, title = {Mittag-Leffler modules, reduced products, and direct products}, journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova}, volume = {86}, year = {1991}, pages = {119-132}, mrnumber = {1142536}, zbl = {0755.16003}, language = {en}, url = {http://dml.mathdoc.fr/item/RSMUP_1991__85__119_0} }
Facchini, Alberto. Mittag-Leffler modules, reduced products, and direct products. Rendiconti del Seminario Matematico della Università di Padova, Tome 86 (1991) pp. 119-132. http://gdmltest.u-ga.fr/item/RSMUP_1991__85__119_0/
[1] Rings of pure global dimension zero and Mittag-Leffler modules, J. Pure Appl. Algebra, 62 (1989), pp. 109-122. | MR 1027751 | Zbl 0693.16017
- ,[2] Direct product of modules, Trans. Amer. Math. Soc., 97 (1960), pp. 457-473. | MR 120260 | Zbl 0100.26602
,[3] On reduced products of abelian groups, Rend. Sem. Mat. Univ. Padova, 73 (1985), pp. 41-47. | Numdam | MR 799895 | Zbl 0568.20055
,[4] Infinite Abelian Groups, Volume I, Academic Press, New York and London, 1970. | MR 255673 | Zbl 0209.05503
,[5] Modules over Valuation Domains, Marcel Dekker, New York and Basel, 1985. | MR 786121 | Zbl 0578.13004
- ,[6] Universally torsionless and trace modules, Trans. Amer. Math. Soc., 215 (1976), pp. 119-144. | MR 404334 | Zbl 0319.16020
,[7] Distributing tensor product over direct product, Pacific J. Math., 43 (1972), pp. 107-110. | MR 311714 | Zbl 0237.13007
,[8] Algebraic compactness of uLtra-powers and representation type, Pacific J. Math., 139 (1989), 251-265. | MR 1011212 | Zbl 0639.16007
- ,[9] Critères de platitude et de projectivité, Inventiones Math., 13 (1971), pp. 1-89. | MR 308104 | Zbl 0227.14010
- ,[10] On generalized valuation rings, Michigan Math. J., 21 (1975), pp. 405-409. | MR 366892 | Zbl 0305.13010
,[11] On pure global dimension of locally finitely presented Grothendieck categories, Fundamenta Math., 96 (1977), pp. 91-116. | MR 480690 | Zbl 0361.18010
,[12] Rings of Quotients, Springer-Verlag, Berlin-Heidelberg-New York, 1975. | MR 389953 | Zbl 0296.16001
,[13] Purity and algebraic compactness for modules, Pacific J. Math., 28 (1969), pp. 699-719. | MR 242885 | Zbl 0172.04801
,[14] Regular moduLes, Trans. Amer. Math. Soc., 163 (1972), pp. 341-355. | MR 286843 | Zbl 0227.16022
,[15] Pure submodules of direct products offree modules, Math. Ann., 224 (1976), pp. 233-245. | MR 424877 | Zbl 0321.16015
,